# SDR SIMA200629202

- Difficulty date: October 10, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS AND CONTROL COLUMN VIBRATION FELT AFTER A CLUNK NOISE ON RIGHT SIDE OF THE AIRCRAFT.  VIBRATION FELT MOSTLY ON RIGHT CONTROL COLUMN AND ON FLOORBOARD ALONG THE AIRCRAFT.  WALK AROUND REVEALED NO VISIBLE DAMAGE.  FLIGHT DIVERTED TO BNA.  COMPLIED WITH AMERICAN EAGLE WORK CARD 12-200-01.
